MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM
Model Number 860343
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported the patient information saved to the wrong patient when they saved it after an exam.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
H10: during review of this pr for the opened rce/ca, it was discovered this issue occurred for the customer with 6 different patients on the same day.In light that the rce/ca has determined this issue is a severity level 2 (severity levels s2 and s1 are not serious adverse health consequences per hhe form) and no adjustments need to be made to the sra as the sra has already accounted for this risk, this record will not be split for each individual event.If this event were to recur, this will not result in a serious injury.In conjunction with the issue reported in this incident, there was no adverse event reported.This issue has now been deemed non-reportable.All events will remain on the current record.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
H10: customer contacted the customer care solutions center(ccsc) to report the issue.Ccsc requested assistance from the product support engineer(pse).Customer stated this occurred only once and has not occurred again since this incident.Research and development is currently investigating this issue.The issue could not be confirmed.A workaround was provided to the customer while the issue is investigated, root cause found, and a solution provided.Workaround: instead of clicking "ok" when adding a new patient in the patient id screen, click the "save" button to save patient to worklist, then select this patient from the worklist.It was determined that both a regulatory compliance evaluation and a clinical assessment (rce/ca) is required due to the nature and frequency of this complaint.Issue is software related, but still in progress.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
ST8OI STRESS TEST SYSTEM
Common Device Name
PHILIPS ST8OI STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10679243
Report Number1218950-2020-06101
Device Sequence Number14218262
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public(01)00884838030299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
09/29/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/12/2020
12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1